Követés
Eszter Sikolya
Eszter Sikolya
associate professor, Loránd Eötvös University
E-mail megerősítve itt: cs.elte.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Spectral properties and asymptotic periodicity of flows in networks
M Kramar, E Sikolya
Mathematische Zeitschrift 249 (1), 139-162, 2005
1242005
Variational and semigroup methods for waves and diffusion in networks
MK Fijavz, D Mugnolo, E Sikolya
Applied Mathematics and Optimization 55 (2), 219-240, 2007
652007
Vertex control of flows in networks
KJ Engel, MK Fijavž, R Nagel, E Sikolya
Networks & Heterogeneous Media 3 (4), 709, 2008
632008
Asymptotic behavior of flows in networks
T Mátrai, E Sikolya
Walter de Gruyter 19 (3), 429-461, 2007
522007
Maximal controllability for boundary control problems
KJ Engel, M Kramar Fijavž, B Klöss, R Nagel, E Sikolya
Applied Mathematics & Optimization 62 (2), 205-227, 2010
422010
Flows in networks with dynamic ramification nodes
E Sikolya
Journal of Evolution Equations 5 (3), 441-463, 2005
342005
Asymptotic periodicity of recurrent flows in infinite networks
B Dorn, V Keicher, E Sikolya
Mathematische Zeitschrift 263 (1), 69-87, 2009
272009
On Krein–von Neumann and Friedrichs extensions
Z Sebestyén, E Sikolya
Acta Sci. Math.(Szeged) 69 (1-2), 323-336, 2003
252003
Semigroups for flows in networks
E Sikolya
Universität Tübingen, 2004
222004
Differential equation approximations of stochastic network processes: an operator semigroup approach
A Bátkai, IZ Kiss, E Sikolya, PL Simon
arXiv preprint arXiv:1107.2814, 2011
172011
The norm convergence of a Magnus expansion method
A Bátkai, E Sikolya
Open Mathematics 10 (1), 150-158, 2012
92012
Simultaneous observability of networks of beams and strings
E Sikolya
Boletim da Sociedade Paranaense de Matemática 21 (1-2), 31-41, 2003
62003
Semigroups of max-plus linear operators
MK Fijavž, A Peperko, E Sikolya
Semigroup Forum 94 (2), 463-476, 2017
22017
On the stochastic Allen-Cahn equation on networks with multiplicative noise
M Kovács, E Sikolya
arXiv preprint arXiv:2011.11359, 2020
12020
Erratum to: Semigroups of max-plus linear operators
B Andreianov, MK Fijavž, A Peperko, E Sikolya
Semigroup Forum 94 (2), 477-479, 2017
12017
Semigroups of max-plus linear operators
M Kramar Fijavž, A Peperko, E Sikolya
arXiv e-prints, arXiv: 1411.5142, 2014
12014
Diszkrét és folytonos: a gráfelmélet, algebra, analízis és geometria találkozási pontjai= Discrete and Continuous: interfaces between graph theory, algebra, analysis and geometry
L Lovász, M Bárász, K Bezdek, K Böröczky, B Csikós, E Csóka, G Elekes, ...
OTKA Kutatási Jelentések| OTKA Research Reports, 2012
12012
Stochastic reaction–diffusion equations on networks
M Kovács, E Sikolya
Journal of Evolution Equations 21 (4), 4213-4260, 2021
2021
Numerical analysis view on the general Trotter–Kato product formulae
P Csomós, E Sikolya
Acta Scientiarum Mathematicarum 87 (1), 307-329, 2021
2021
Semigroups of max-plus linear operators (vol 94, pg 463, 2017)
B Andreianov, MK Fijavz, A Peperko, E Sikolya
SEMIGROUP FORUM 94 (2), 477-479, 2017
2017
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20